# SDR SWIA201437534

- Difficulty date: May 5, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 33,023 hours, 44,808 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER T/E DAMAGED.  C-CHECK, RUDDER ASSY REPLACED IAW AMM.
